# SDR SWAA2021112244533

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN L/H A/C BAY STA 663 VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 40 ; / [01] REMOVED STIFFENER ON FWD SIDE OF STA 663 LBL 40 TO FOM IAW SRM 51-40-02-0G-0; [02] REMOVED U-CHANNEL ON FWD SIDE STA 663 LBL 43-65 TO FOM IAW SRM 51-40-02-0G-0; [03] CUT AND REMOVED DAMAGED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5; [04] PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5; [05] RECIEVED -1 REPLACEMENT ANGLE FROM BACKSHOP ON WORK ORDER 42971-5000-0001. RECIEVED -2 SPLICE ANGLE FROM BACKSHOP ON WORK ORDER 42971-5000-0002; [06] VERIFIED STEP 4.; [07] PERFORMED NDT IAW B737 NDT PT.6; 51-00-00 PROC. 16. NO DEFECTS NOTED . TOOL# 36303 CAL DUE 13APR22.; [08] VERIFIED ITEMS 3 AND 5; [09] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5; [10] VERIFIED ITEM 9. OK TO TREAT AND PRIME.; [11] TREATED AND PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5; [12] VERIFIED ITEM 11. OK TO INSTALL REPAIR PARTS.
